Prostate Cancer Home > Jevtana Overdose
If you receive too much Jevtana (cabazitaxel), it could cause potentially life-threatening problems with blood counts, dehydration, and electrolyte imbalances. The specific effects will depend on how much of the medication was given and whether it was combined with other substances. Treatment options will likely include supportive care, which consists of treating any overdose symptoms that occur.
Can You Receive Too Much Jevtana?Jevtana® (cabazitaxel) is a prostate cancer medication. It is given intravenously (by IV). As with any medication, it is probably possible to receive too much Jevtana.
The specific effects of a Jevtana overdose can vary depending on a number of factors, including the Jevtana dosage and whether it was combined with any other medications or substances.
Effects of an Overdose With JevtanaAn overdose with this medication would likely cause a worsening of any of the usual Jevtana side effects. Some of the most dangerous effects could include an increased risk for low blood counts (which could lead to life-threatening infections or other problems) or severe nausea, vomiting, and diarrhea (which could lead to life-threatening dehydration or electrolyte imbalances).
Treatment OptionsTreatment will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for an overdose with Jevtana may include:
- Fluids through an intravenous line (IV)
- Closely monitoring vital signs
- Other treatments based on the complications that occur.
Medications may also be given to help increase dangerously low blood counts.
It is important that you seek medical attention immediately if you believe that you may have received too much Jevtana.